# SDR DL76L071661

- Difficulty date: December 27, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 83,086 hours, 12,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T73511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 999 RBL 33 FLR SUPPORT CRACKED, CABIN BS 910-999 RBL33 FLR SUPPORT REPAIRED PER SRM 53-00-51 FIG 201.  REPAIR 3 AND AREA TREAT AND PAINT PER AMM 51-21-10.
